MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Codes Peeled/Delaminated (1454); Environmental Particulates (2930)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw#: (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoview 6 accessory pack plastic part came off and was left inside the patients leg but was able to retrieve the item.A new device was used to complete the procedure.There was a 10 minute delay.
 
Additional Manufacturer Narrative
Tw # (b)(4).Corrected section: h6- device code changed to 2930.The device was returned to the factory for evaluation on 01/17/2025.An investigation was conducted on 02/11/2025.A visual inspection was conducted.There was some blood and clinical use observed on the btt.There were no visual defects observed on the intact blunt trocar tip (btt).No shavings was observed or returned.A 25 cc syringe, filled with air was attached to the inflation port line on the btt and squeezed the syringe to inject air.The btt was able to be inflated.Based on the returned condition of the device as well as the evaluation results, the reported failure "environmental particulates" was not confirmed.The lot # 3000344886 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW EVH ACCESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21285279
Report Number2242352-2025-0000085
Device Sequence Number7909127
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public(01)00607567700376(10)3000344886(17)251002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Device Lot Number3000344886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight68 KG